Loading...
Loading...

Go to the content (press return)

Uniform clutters and dominating sets of graphs

Author
Martí, J.; Mora, M.; Ruiz, J.L.
Type of activity
Journal article
Journal
Discrete applied mathematics
Date of publication
2018-03
Volume
263
First page
220
Last page
233
DOI
10.1016/j.dam.2018.03.028
Project funding
Geometry and graphs: interactions and applications
Optimization techniques in graph theory, groups, and combinatorics. Applications to networks, algorithms, and communication protocols
Repository
http://hdl.handle.net/2117/129817 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0166218X18301197 Open in new window
Abstract
A (simple) clutter is a family of pairwise incomparable subsets of a finite set . We say that a clutter is a domination clutter if there is at least a graph such that the collection of the inclusion-minimal dominating sets of vertices of is equal to . Given a clutter , we are interested in determining if it is a domination clutter and, if this is not the case, we want to find domination clutters in some sense close to it: the domination completions of . Here we will focus on the family of clutte...
Citation
Martí-Farré, J.; Mora, M.; Ruiz, J.L. Uniform clutters and dominating sets of graphs. "Discrete applied mathematics", 30 June 2019, vol. 263, p. 220-233.
Keywords
Clutters, Dominating sets of graphs, Graphs, Uniform clutters
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications
DCG - Discrete and Combinatorial Geometry

Participants